# SDR CALA2024122601658

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 62,594 hours, 25,902 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON 1 LOCKED BY TOMC DURING VISUAL INSPECTION FOUND SL1 OUTBD PROX SENSOR TARGET BROKEN.  REMOVED AND REPLACED SL1 OUTBD PROX SENSOR TARGET BRACKET REF SRM 51-40-02 ADJUSTED SLAT 1 PROX SENSOR S994 PER AMM TASK 27-88-11-400-801. OPS CKD NORMAL. OK FOR SERVICE
